| Catalog Number |
382644 |
| Medical Device Problem Code |
Retraction Problem (1536)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/08/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H.3.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.
Event or Problem Description
Iv catheter did not safety correctly or disengage upon iv insertion.Needed to start a new iv.
Event or Problem Description
No new information.
Additional Manufacturer Narrative
The complaint that the insyte autoguard device did not safety correctly could not be confirmed from the three 18g insyte autoguard devices from lot 5311622 that were provided for investigation.One unit was received in sealed packaging and two units were received with the needle fully retracted.A functional test showed that each needle would fully retract and the retraction time was within specification.Although the returned samples and manufacturing records do not support the complainant¿s description of the reported event, the complaint has been documented and will continue to be monitored as part of ongoing efforts to identify potential manufacturing related issues.A review of our risk management documentation was performed and indicates that the potential risk of the reported event was assessed appropriately.Complaints received about this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business team regularly reviews the data collected for identification of emerging trends.